MathSciNet Relay Station
MathSciNet bibliographic data
MR1055187 (91e:26020) 26B40
Čadek, Martin; Šimša, Jaromír Decomposable functions of several variables. Aequationes Math. 40 (1990), no. 1, 8–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement